# SDR IPXA2014020381755

- Difficulty date: January 13, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C,  RT SIDE OF NLG WHEEL WELL AFT CORNER SKIN PANEL CRACKED. REPAIRED IAW RI-53-11- 10439, REV A & EO B747-5330-53290-A.  MAJOR REPAIR.
